# SDR DALA2021061803330

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,841 hours, 21,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 EMER. LIGHT AT AFT LT. DOOR CEILING , SIDE TOP, INOP. CORRETIVE ACTION: T/S FOUND POWER SUPPLY M737 TO HAVE A BAD BATTERY PACK. R + R M737 BATTERY PACK PER 757 AMM 33-51
